# SDR NWAA081383351

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 16,448 hours, 2,490 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VR410004
- Part serial: 3121210
- Condition: Odor
- Part time: 16,473 hours, 2,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO LEVEL OFF AFTER TAKE OFF THE FLIGHT ATTENDANT AT DOOR 4R CALLED TO REPORT SHE SMELLED ELECTRICAL SMOKE AND IT WAS HAZY.  RECEIVED "COND R CAB VENT FAULT" FOLLOWED COM AND SHUT OFF CABIN FANS AND THE SMELL AND HAZE DISSIPATED AND LANDING WAS UNEVENTFUL.  FOUND RECIRCULATION FAN RT (210HG) FAULT AND FAN FROZEN.
